# SDR DXTA2024071912391

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 6,174 hours, 4,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR DIFFICULT TO OPEN AND CLOSE. BOTTOM AFT PIN REMAINS EXTENDED OUT OF HOLE WHEN DOOR IS OPENED, WILL NOT FULLY RETRACT INTO HOLE. HAD DOOR OPEN LIGHT & CHECK DOOR LIGHT WITH CABIN DOOR CLOSED. FOLLOWED AFM PROCEDURE, LIGHT EXTINGUISHED, BUT ONLY AFTER PUSHING DOOR PIN IN WITH FINGER.  INSPECTED MED FOR DEFECTS.  NO DEFECTS,  INSPECTED DOOR PINS & FOUND DOOR PINS SLLGHTLY STICKING. CLEANED & LUBRICATED DOOR PINS IAW AMM 12-20·40,  INTERROGATED CMC & FOUND NOTHING PERTAINING TO DOOR ISSUES AS STATED,  CHKD CONNECTOR PLUG, NO DEFECTS. MANIPULTED WIRING HARNESS & COULDN`T DUPLICATE SQUAWK.  OPS CHKD GOOD, NO DEFECTS.  REINSTALLED UPPER STEP & WATER BARRIER. RETURNED ACFT TO NORMAL CONFIG IAW AMM 52-10-00
